# SDR SWAA2023061447914

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222CF UPPER SURFACE FRAYING<[01] APPLIED REPAIR ON MAIN CABIN FLOOR PANEL 222CF; AS PER B737 SRM 53-00-50-2R-2 MATERIAL USED PO.1473815 AND PO.1783720;[02] VERIFIED STEP 1
